Open Access
Translator Disclaimer
October 2014 $\mathbb{Q}$-trivial generalized Bott manifolds
Seonjeong Park, Dong Youp Suh
Osaka J. Math. 51(4): 1081-1093 (October 2014).

Abstract

When the cohomology ring of a generalized Bott manifold with $\mathbb{Q}$-coefficient is isomorphic to that of a product of complex projective spaces $\mathbb{C}P^{n_{i}}$, the generalized Bott manifold is said to be $\mathbb{Q}$-trivial. We find a necessary and sufficient condition for a generalized Bott manifold to be $\mathbb{Q}$-trivial. In particular, every $\mathbb{Q}$-trivial generalized Bott manifold is diffeomorphic to a $\prod_{n_{i}>1}\mathbb{C}P^{n_{i}}$-bundle over a $\mathbb{Q}$-trivial Bott manifold.

Citation

Download Citation

Seonjeong Park. Dong Youp Suh. "$\mathbb{Q}$-trivial generalized Bott manifolds." Osaka J. Math. 51 (4) 1081 - 1093, October 2014.

Information

Published: October 2014
First available in Project Euclid: 31 October 2014

zbMATH: 1311.57049
MathSciNet: MR3273878

Subjects:
Primary: 14M25 , 57R19 , 57R20 , 57S25

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.51 • No. 4 • October 2014
Back to Top